# SDR MASA2010052000530

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 16,459 hours, 12,687 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: SEP031152
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO A SENSATION OF BRAKES GRABBING FOLLOWED BY A "R ANTI-SKID INBD" CAUTION MESSAGE.  THE CREW DECELERATED ENOUGH TO EXIT THE RUNWAY.  WHILE ON THE TAXIWAY HEADED BACK TO THE GATE THE NR 3 & 4 MLG TIRES BLEW.  MX REMOVED AND REPLACED THE LOWER PISTON, NR 3 AND NR 4 TIRES AND BRAKES, AND THE NR 3 WHEEL SPEED TRANSDUCER.  PARTS INVOLVED:  TIRE P/N 90001200-1 S/N MAR04-0184, TIRE P/N 90001200-1 S/NAPR05-0380, PISTON AXLE ASSY P/N 49203-5 S/N SPP530034, WHEEL SPEED TRANSDUCER P/N 6007047 S/N SEP03-1152, BRAKE P/N 90001201 S/N APR03-0064, BRAKE P/N 90001201 S/N S-FEB06-0017.
